# SDR 2003FA0000182

- Difficulty date: February 2, 2003
- Submitted: February 28, 2003
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 455949
- Condition: Failed
- Location: Cabin
- Part time: 40 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW AK450 ON 09/01/2001.  THE ELT WAS TESTED AND FAILED TO FUNCTION.  UNIT SENT TO MFG FOR REPAIRS.
